RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 155, Number 5, Pages 1014–1017 (Mi dan29410)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Open mappings of proximity spaces

V. Z. Polyakov

Lomonosov Moscow State University

Full text: PDF file (644 kB)

Bibliographic databases:

Presented: П. С. Александров
Received: 19.12.1963

Citation: V. Z. Polyakov, “Open mappings of proximity spaces”, Dokl. Akad. Nauk SSSR, 155:5 (1964), 1014–1017

Citation in format AMSBIB
\Bibitem{Pol64}
\by V.~Z.~Polyakov
\paper Open mappings of proximity spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 155
\issue 5
\pages 1014--1017
\mathnet{http://mi.mathnet.ru/dan29410}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0172240}
\zmath{https://zbmath.org/?q=an:0134.41604}


Linking options:
  • http://mi.mathnet.ru/eng/dan29410
  • http://mi.mathnet.ru/eng/dan/v155/i5/p1014

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “On $H$-closed extensions of $\theta$-proximity spaces”, Math. USSR-Sb., 18:3 (1972), 407–424  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:23
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019